Will You Get Vaccinated for Coronavirus (COVID-19)? Can It Make Tinnitus or Hyperacusis Worse?

Discussion in 'Support' started by TheDanishGirl, Nov 13, 2020.

?

Will you get vaccinated for coronavirus?

  1. Yes, right away, as soon as possible, when the first vaccine becomes available

  2. Yes, planning to, but I will wait a while to see if there are any potential long-term side effects

  3. Maybe, I haven't decided yet one way or another

  4. No, I'm not going to get vaccinated

Results are only viewable after voting.
    1. CW Dragon
      Depressed

      CW Dragon Member Benefactor

      Location:
      Midwest USA
      Tinnitus Since:
      07/2022
      Cause of Tinnitus:
      Acoustic Trauma
      I regret getting the vaccine but I had to for work.

      I had a horrible fever the night of. I got the one dose shot and hope to never again.
       
    2. linearb
      Psychedelic

      linearb Member Benefactor Hall of Fame

      Location:
      beliefs are makyo and reality ignores them
      Tinnitus Since:
      1999
      Cause of Tinnitus:
      karma
      Just another boring update from me.

      I got boosted again (Pfizer bivalent). Even less side effects than last one. This is looking like a flu shot situation in which case I'll just keep doing them while I have young kids at home, and then probably stop worrying about any of it.

      Also, yet another friend is dealing with shitty long-term COVID-19 symptoms after getting an infection >6 months out from a booster, so, yup this stuff sucks, the service economy is still in flames, etc etc etc. And somehow, through all of it, life goes on.
       
      • Like Like x 1
    3. Juan

      Juan Member Hall of Fame

      Tinnitus Since:
      08/2014
      Cause of Tinnitus:
      Several causes
      To me it is astonishing that politicians and pharma companies keep trying to peddle these unsafe "vaccines"...

      People are dying from strokes at very young ages after getting vaccinated, people who had no previous history of heart problems... Recently a work colleague died and another ended in hospital due to a heart problem. They did not have these problems before getting vaccinated.
       
      • Agree Agree x 5
    4. benjd2016
      Irritated

      benjd2016 Member

      Tinnitus Since:
      May
      Cause of Tinnitus:
      Unknown
      I'm starting to wonder if Pfizer did something to my left ear. I noticed strange distortions in March. About a month after receiving that shot.

      My guess is noise exposure and/or Ménière's was already pre-existing and the shot may have exacerbated it.
       
Loading...

Share This Page